Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7, Issue 6, Pages 525-542

On the inversion of the camber line problem

P.O. Box 116250, Department of Aerospace Engineering, Mechanics & Engineering Science, University of Florida, Gainesville 32611-6250, FL, USA

Received 1 May 2000; Revised 31 May 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David W. Mikolaitis, “On the inversion of the camber line problem,” Mathematical Problems in Engineering, vol. 7, no. 6, pp. 525-542, 2001.